Deterministic and stochastic optimal inventory control with logistic stock-dependent demand rate

Tsoularis, A (2014) Deterministic and stochastic optimal inventory control with logistic stock-dependent demand rate. International Journal of Mathematics in Operational Research, 6 (1). 41 - 69. ISSN 1757-5850 DOI: https://doi.org/10.1504/IJMOR.2014.057851

Abstract

More Information

Divisions: Faculty of Business and Law > Leeds Business School
Identification Number: https://doi.org/10.1504/IJMOR.2014.057851
Status: Published
Refereed: Yes
Date Deposited: 05 Feb 2016 10:53
Last Modified: 18 Aug 2016 14:33
Item Type: Article

Download

[img]
Preview
Published Version
| Preview

Export Citation

Share

Statistics

Additional statistics for this record